Benadryl Allergy One A Day 10mg Cetirizine Tablets, 14 Tablets


Benadryl Allergy One A Day 10mg Cetirizine Tablets is a medicine that is used to relieve the symptoms of hay fever and other allergic conditions such as pet or dust allergies.

Suitable for: Adults and children 12 years and over

Children Under 12 can use Loratadine Oral solution or Loratadine tablets 

Benadryl Allergy One A Day 10mg Tablets, at the recommended dose, do not cause drowsiness in the majority of people. However, as with other antihistamines, rare cases of drowsiness have been reported. If affected do not drive or operate machinery.


£6.70

Qty:
Compare
SKU: BEN722F. Categories: ,
Benadryl Allergy One A Day 10mg Cetirizine Tablets is a medicine that is used to relieve the symptoms of hay fever and other allergic conditions such as pet or dust allergies.Suitable for: Adults and children 12 years and overChildren Under 12 can use Loratadine Oral solution or Loratadine tablets Benadryl Allergy One A Day 10mg Tablets, at the recommended dose, do not cause drowsiness in the majority of people. However, as with other antihistamines, rare cases of drowsiness have been reported. If affected do not drive or operate machinery.

Benadryl Allergy One A Day 10mg Cetirizine Tablets, 14 Tablets

Benadryl Allergy One A Day 10mg Cetirizine Tablets is a medicine that is used to relieve the symptoms of hay fever and other allergic conditions such as pet or dust allergies. The tablets contain 10 mg cetirizine dihydrochloride which is an antihistamine that helps relieve allergy symptoms such as sneezing, runny nose, and watery eyes.
It can also be used to treat allergic skin reactions. These include urticaria, also known as hives, where the skin looks blotchy, with white raised wheals (bumps) surrounded by redness.
This medicine is for use in adults and children aged 12 years and over

This medicine is used to relieve the symptoms of hay fever and other allergic conditions such as pet or dust allergies and skin reactions. ■ This medicine is for use by adults and children aged 12 years and over.

■ A doctor must be contacted if symptoms worsen or do not improve after 3 days

Patient information leaflet

Brand

BENADRYL

Brand

How To Use

How To Use

Take one tablet once daily

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Product Information

• Product and ingredients may change. Always check the label before purchasing and using this product.

Always check the label before purchasing and using this product.

This medicine is suitable for most adults and
children aged 12 years and over, but a few people
should not use it. If you are in any doubt, talk to
your doctor or pharmacist

Do not take this medicine…

■ If you have ever had a bad reaction to
cetirizine dihydrochloride, to hydroxyzine
or piperazine derivatives or any other
ingredients of this medicine (See section 6).
■ If you have serious kidney problems

 

Side effects

Like all medicines, this medicine can cause side effects, although not everybody gets them. If you experience any of the following, stop taking this medicine and seek immediate medical help:

■ Sudden onset of fever, reddening of the skin, or many small pustules (possible symptoms
of Acute Generalised Exanthematous Pustulosis – AGEP) may occur within the first
2 days of treatment with this medicine .

■ Sudden signs of allergy such as rash, itching or hives on the skin, swelling of the face, lips, tongue or other parts of the body, shortness of breath, wheezing or trouble breathing

■ Bruising or bleeding more easily than normal

■ Convulsions (fits) or hallucinations

■ Loss of consciousness

If you experience any of the following,
stop taking this medicine and talk to your
doctor:

■ Confusion

■ Abnormal liver function tests

■ Rapid heartbeat
Other effects which may occur include:
Common: affects 1 to 10 users in 100

■ Headache or dizziness

■ Drowsiness or tiredness

■ Restlessness

■ Dry mouth, sore throat

■ Upset stomach, abdominal pain, diarrhoea, nausea

■ Runny nose Uncommon: affects 1 to 10 users in 1,000

■ Agitation

■ Unusual weakness

■ Feeling of general discomfort or uneasiness

■ Pins & needles Rarely: affects 1 to 10 users in 10,000

■ Aggression, depression

■ Weight gain

■ Movement disorders including tremor, muscle spasm and tics

■ Sleeplessness Very rarely: affects less than 1 user in 10,000

■ Taste disorder

■ Blurred vision, eye movement disorder

■ Difficult, painful or involuntary urination Other effects which may occur but it is unknown how often:

■ Vertigo, increased appetite

■ Amnesia, memory impairment

■ Inability to pass urine

■ Eye pain

■ Joint pain.

■ Pruritus (intense itching) when you stop giving this medicine

Ingredients

What’s in this medicine?

The active ingredient in Benadryl Allergy One a Day 10 mg Tablets is: 10 mg Cetirizine dihydrochloride in each tablet.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller